This is my 78 yr old dad has venous insufficiency and was taking benicar and amlodipine besylate for high blood press. and they took him off of that and replaced with the Losartan Potassium and he is still taking the metformin
I'm willing to bet the reason was medicare. There is no interaction between them.
I know this is late but I just came across to say metformin is a bad drug and causes bladder cancer. My niece was studying about four years ago at Auburn University to become a Radiologist. She told my dad, her grandfather he needed to stop Metformin. My dad ignored her a couple years later, she'd graduated & working at cancer centers of America and my dad is battling cancer for the 3rd year. She said it's known to cause bladder problems.
- Benicar Drug Information
- Amlodipine Drug Information
- Losartan Drug Information
- Metformin Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2011 • 1 answer
Updated 1 Jul 2011 • 1 answer
Updated 20 Oct 2016 • 3 answers
Updated 25 Sep 2013 • 3 answers
Updated 7 Oct 2013 • 1 answer